MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · No to hattatsu = Brain and development · 2000

[Two cases of auditory disturbance caused by carbamazepine].

Tateno A, Omura I

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Two cases of auditory disturbance caused by carbamazepine are reported. Patient 1, a 9-year-old boy with benign Rolandic epilepsy, developed impairment of pitch perception one day after administration of carbamazepine. Patient 2, a 33-year-old female with glossopharyngeal neuralgia, developed impairment of pitch perception several hours after administration of carbamazepine, complaining that the perceived sounds became lower than previously by a semitone. Her pitch perception recovered soon after the cessation of carbamazepine. The carbamazepine-induced disturbance in pitch perception may be more frequent than we guess.

Для цитирования: Tateno A, Omura I. [Two cases of auditory disturbance caused by carbamazepine].. No to hattatsu = Brain and development. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.